# SDR UPS99829685

- Difficulty date: May 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45900
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER PIT DOOR 33 CRACKED AT LOWER END OF REPAIR BELOW HANDLE.  REPAIRED CRACKED DOOR SIN OF NR 3 PIT DOOR IAW SRM 52-2-0.
